# SDR IPXA2022060282736

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 30,162 hours, 20,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA***DIVERSION*** L PACK OFF AT FL 34K RAN PACK OFF CHECKLIST( BOTH PACKS OFF PER MEL 21-51-1) EMER DESCENT LAND KLCKTESTED AND OPS CK PACK TEMP CONTROLER AND FLOW CONT VALVE IAW AMM 21-51-00 AND 21-51-01 OPS CHECKED LT PACK OK IAW 21-51-00 UNABLE TO DUPLICATE FAULT . SWAPPED FLOW CONT CARD M863 & M864 IAW AMM 21-51-09 PER GMM 03.32.01.01 TESTED P/N 285T0093-11 M683 (S/ND0139) & M864 (S/N00827) RT OK IAW AMM
